# SDR SWAA2024092738533

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ON FCB ANGLE SUPPORT BS 400+19 BETWEEN S-22L TO S-23L (MARKED)<[01] REMOVED AND REPLACED ON FCB ANGLE SUPPORT BS400+19 BETWEEN S-22L TO S-23L IAW SRM 51-40-02 AND DWG 417A2150 ID: 0007 REV: B;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
